MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012624-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2019, an omnilink stent was implanted without issue.Approximately 6 months after stent implantation, the patient experienced unspecified symptoms, without skin changes, and continued to have recurrent symptoms at unspecified times.Reportedly, the patient had several implants after the omnilink was implanted.The patient is being seen for a possible allergic reaction, but the test has not yet been performed and a treatment plan has not yet been provided.No additional information was provided.
 
Additional Manufacturer Narrative
Date of event is estimated as (b)(6) 2019-(b)(6) 2022.The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of allergic reaction is listed in the omnilink elite® vascular balloon-expandable stent system, electronic instructions for use (eifu) as potential allergies to contrast medium, drug, or stent material and; therefore, is a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Subsequent to the previously filed report, the following information was received: per the physician, so far, no allergy has been proven and is unlikely.As already mentioned, there were repeated recurrences shortly after implantation of the stents.However, as long as an allergy is not confirmed, md does not consider it useful to claim one.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13425866
Report Number2024168-2022-01130
Device Sequence Number12100782
Product Code NIO
UDI-Device Identifier08717648179297
UDI-Public08717648179297
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number1012624-29
Device Catalogue Number1012624-29
Device Lot Number8111241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown